RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1986, Volume 39, Issue 2, Pages 260–267 (Mi mz4942)  

Mappings which are global homeomorphisms

R. S. Sadyrkhanov


Full text: PDF file (753 kB)

English version:
Mathematical Notes, 1986, 39:2, 142–145

Bibliographic databases:

UDC: 517.988
Received: 17.05.1984

Citation: R. S. Sadyrkhanov, “Mappings which are global homeomorphisms”, Mat. Zametki, 39:2 (1986), 260–267; Math. Notes, 39:2 (1986), 142–145

Citation in format AMSBIB
\Bibitem{Sad86}
\by R.~S.~Sadyrkhanov
\paper Mappings which are global homeomorphisms
\jour Mat. Zametki
\yr 1986
\vol 39
\issue 2
\pages 260--267
\mathnet{http://mi.mathnet.ru/mz4942}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=834984}
\zmath{https://zbmath.org/?q=an:0614.58008}
\transl
\jour Math. Notes
\yr 1986
\vol 39
\issue 2
\pages 142--145
\crossref{https://doi.org/10.1007/BF01159898}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1986E201900025}


Linking options:
  • http://mi.mathnet.ru/eng/mz4942
  • http://mi.mathnet.ru/eng/mz/v39/i2/p260

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    Full text:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019